Association Journal of CSIAM
Supervised by Ministry of Education of PRC
Sponsored by Xi'an Jiaotong University
ISSN 1005-3085 CN 61-1269/O1
导航切换
Chinese Journal of Engineering Mathematics
Home
About Journal
Editorial Board
Guide to Authors
Rewarded
Subscription
Contact Us
中文
Other articles related with "O176":
LI Yan, GUO Dinghui
Image Reconstruction Model Based on Improved Exponential Total Variation
Chinese Journal of Engineering Mathematics 2025 Vol.42 (1): 1-12 [
Abstract
] (
43
) [
PDF
0 KB] (
)
LI Jianli, CHEN Lizhen, LI Gang
Existence of Solutions to Boundary Value Problem of Multi-term Fractional Differential Equations
Chinese Journal of Engineering Mathematics 2022 Vol.39 (1): 148-158 [
Abstract
] (
61
) [
PDF
166 KB] (
71
)
CHEN Li-zhen, LI An-ran, LI Gang
Existence and Multiplicity of Solutions to a Class of Klein-Gordon-Maxwell System
Chinese Journal of Engineering Mathematics 2019 Vol.36 (6): 647-657 [
Abstract
] (
342
) [
PDF
166 KB] (
751
)
跳至
页
第1页
共1页
共3条记录
首页
上一页
下一页
尾页